# SDR UALA2010091303384

- Difficulty date: September 13, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 71,434 hours, 20,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 61
- Condition: Faulty
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF RADIO BLEEDS OVER TO NR 1 VHF RADIO FLT IN PH. RADIO IS MALFUNCTIONING. REPLACED F-O AUDIO SELECT PANEL. OPS GOOD.
